# SDR ASAA0944706

- Difficulty date: March 10, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632018
- Part serial: 1671
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B MID FLAP O/B LOWER AFT SKIN PANEL INNER SURFACE AT NR 3 AND NR 4 FLAP TRACKS.  RIGHT O/B MID FLAP O/B LOWER AFT SKIN OUT OF LIMITS AT NR 3 AND NR 4 TRACK PER SRM.  DAMAGE WAS REMOVED AT NR 3 TRACK 1 INCH DIAMETER .032 DEEP AT NR 4 TRACK 1 INCH DIA .032 DEEP AND REPAIRED PER SRM.
